# SDR AU960761

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug C-54E
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 166313
- Condition: Burnt
- Location: R Engine Cylinde
- Component: Pwa, R2000
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE NO 10 CYLINDER PISTON BURNT - ENGINE OIL VENTING OVERBOARD
